Popular Drugs Catalogue



12 Hour Tablets
Chemical Name: FEXOFENADINE (fex-oh-FEN-a-deen) and PSEUDOEPHEDRINE (soo-doe-e-FED-rin)

Common uses
This medicine is an antihistamine and decongestant combination that is used to relieve symptoms of seasonal allergies such as watery or itchy eyes, runny nose, itchy throat, sneezing, and stuffy nose (nasal congestion).

Before using
USE OF THIS MEDICINE IN CHILDREN UNDER 12 is not recommended due to the high amount of pseudoephedrine. Please talk with your doctor about risks and benefits before giving this medicine to your child. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking or have taken in the last 14 days a monoamine oxidase inhibitor, or MAOI, (e.g., furazolidone, linezolid, moclobemide, phenelzine, procarbazine, selegiline, isocarboxazid, tranylcypromine). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking certain blood pressure medicines (methyldopa, guanethidine, beta blockers such as propranolol), adrenaline-like medicines, (e.g., ephedrine, methylphenidate), antacids containing aluminum and magnesium, certain herbal products containing ephedra, or St. John's wort. DO NOT START OR STOP any medicine without the approval of doctor or pharmacist. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have a history of narrow-angle glaucoma, severe difficulty urinating (urinary retention), severe high blood pressure, severe heart/blood vessel disease (e.g., coronary artery disease), or if you have experienced serious side effects in the past with decongestants (e.g., irregular heart rhythm). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you have kidney disease, glaucoma (open angle type), high blood pressure, diabetes, heart problems (e.g., QT prolongation, ischemic heart disease), problems urinating (e.g., enlarged prostate) or thyroid problems (hyperthyroidism). Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.

Follow the directions for using this medicine provided by your doctor. This medicine is usually taken by mouth twice daily. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. Take this medicine on an empty stomach at least 1 hour before or 2 hours after eating. High-fat meals may decrease the absorption of the medicine into your bloodstream. DO NOT TAKE ANTACIDS (CONTAINING ALUMINUM OR MAGNESIUM) within 2 hours of taking this medicine. These antacids may decrease the absorption of this medicine. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat, moisture, and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.

DO NOT INCREASE YOUR DOSE or take more of this medicine than prescribed without checking with your doctor. THIS MEDICINE MAY CAUSE DIZZINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. LIMIT ALCOHOLIC BEVERAGES while taking this medicine. THIS MEDICINE MAY INTERFERE with allergy test results. Check with your doctor for instruction on how long you will need to stop taking this medicine prior to those tests. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines which contain diet or appetite control medicines, antihistamines, or decongestants. Ask your pharmacist about the safe use of these medicines. CAUTION IS ADVISED WHEN THIS MEDICINE IS USED IN THE ELDERLY because they may be more sensitive to the effects of the medicine. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. ONE OF THE INGREDIENTS IN THIS MEDICINE (PSEUDOEPHDRINE) IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine.

Possible side effects
SIDE EFFECTS, that may go away during treatment, include nausea, stomach upset, trouble sleeping, headache, dizziness, nervousness, or dry mouth. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience unusually fast/irregular heartbeat, or uncontrolled shaking or tremor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience any serious but unlikely side effects including seizures, chest pain, mental or mood changes. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.

If you take too much
IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include irregular or unusually slow or fast heartbeat, unusual nervousness or excitement, and seizures.

Additional information
Carry an identification card at all times that says you are taking this medicine. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.